On the (2 + 1)-dimensional Gardner equation: Determinant solutions and pfaffianization

Guo Fu Yu*, Hon Wah TAM

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

25 Citations (Scopus)


In this paper, we first present the Casorati and Grammian determinant solutions to the (2 + 1)-dimensional Gardner equation. Then, by using the pfaffianization procedure of Hirota and Ohta, a new integrable coupled system is generated from the Gardner equation. Moreover, Gramm-type pfaffian solutions to the pfaffianized system are proposed.

Original languageEnglish
Pages (from-to)989-1001
Number of pages13
JournalJournal of Mathematical Analysis and Applications
Issue number2
Publication statusPublished - 15 Jun 2007

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

User-Defined Keywords

  • Casorati solution
  • Grammian determinant
  • Pfaffian
  • Soliton


Dive into the research topics of 'On the (2 + 1)-dimensional Gardner equation: Determinant solutions and pfaffianization'. Together they form a unique fingerprint.

Cite this